MathSciNet Relay Station
MathSciNet bibliographic data
MR637828 15A18 (05C50 15A52 60F99)
Füredi, Z.; Komlós, J. The eigenvalues of random symmetric matrices. Combinatorica 1 (1981), no. 3, 233–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement